# SDR ASOA20120519101

- Difficulty date: May 19, 2012
- Submitted: May 20, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 23,820 hours, 18,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OTBD SEAT TRACK WAS FOUND CORRODED BEYOND LIMITS AT FRAME 50.  MX R & R THE SUPPORT AT FRAME 50 IAW SRM 51-20-03 AND 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
